# SDR REXA2013102501779

- Difficulty date: October 25, 2013
- Submitted: October 28, 2013
- Operation: Air carrier
- Aircraft: N8751D
- Make and model: Cndair CL6002B19
- Aircraft serial: 7751
- Aircraft time: 23,713 hours, 21,320 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Condition: Faulted
- Location: Te Flaps
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLAP FAIL EVENT.  PERFORMED TROUBLESHOOTING IAW FIM REV 45 IAW AD2009-06-12, PARAGRAPH (H)(G)(I).  AMOC DATED JULY 22, 2013 AND PA AD2727-052M.  PERFORMED WIRE CHECKS IAW FIM 27-50-00,  FOUND BPSU INTERNAL CIRCUIT FAULTY. R & R RT BPSU IAW AMM 27-51-10.  ALL CHECKS GOOD.
